# SDR MASA2015041412042

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 27,577 hours, 22,673 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME SMELL NEAR ROW 1 THRU 4 IN FLIGHT.   INSPECTED AND OPS CHECKED RECIRCULATING FANS AND PACKS, NO DEFECTS.
